# SDR AALA200801327

- Difficulty date: May 16, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 30,015 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT EMERGENCY FLOOR LIGHT AT FIRST CLASS CLOSET HANGING LOOSE.  SECURED EMERGENCY FLOOR LIGHT AT FIRST CLASS CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED) (A)
